ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Publisher : Chinese Journal of Physics
Source : Chinese Journal of Physics, 55(4), pp. 1653-1662.
Campus : Chennai
School : School of Engineering
Department : Mathematics
Year : 2017
Abstract : In this article, exact solutions of a Wick-type stochastic fractional modified Boussinesq equation have been obtained by using an improved sub-equation method. We have used the Hermite transform for transforming the Wick-type stochastic modified Boussinesq equation to a deterministic partial differential equation. Also we have applied the inverse Hermite transform for obtaining a set of stochastic solutions in the white noise space.
Cite this Research Publication : S. Saha Ray, S. Singh, “New exact solutions for the Wick-type stochastic modified Boussinesq equation for describing waves propagation in nonlinear dispersive systems”, Chinese Journal of Physics, 55(4), pp. 1653-1662. (2017)